Volume 8, Number 4
Previous Issue Next Issue

Gan-quan Xie & Jian-hua Li

J. Comp. Math., 8 (1990), pp. 289-297

Preview Full PDF 116 1911 Abstract

Hong-yang Chao

J. Comp. Math., 8 (1990), pp. 298-306

Preview Full PDF 116 1921 Abstract

Tao Tang & Wei Yuan

J. Comp. Math., 8 (1990), pp. 307-320

Preview Full PDF 123 2028 Abstract

H. Blum & R. Rannacher

J. Comp. Math., 8 (1990), pp. 321-332

Preview Full PDF 123 1981 Abstract

Jiao-xun Kuang

J. Comp. Math., 8 (1990), pp. 333-341

Preview Full PDF 120 2039 Abstract

Guo-liang Xu

J. Comp. Math., 8 (1990), pp. 342-352

Preview Full PDF 114 1990 Abstract

Gou-rong Wang

J. Comp. Math., 8 (1990), pp. 353-362

Preview Full PDF 122 1925 Abstract

Guo-ping Liang & Ping Liang

J. Comp. Math., 8 (1990), pp. 363-370

Preview Full PDF 122 1974 Abstract

Kang Feng, Hua-mo Wu & Meng-zhao Qin

J. Comp. Math., 8 (1990), pp. 371-380

Preview Full PDF 131 1898 Abstract

Tang-an Gao & Ze-ke Wang

J. Comp. Math., 8 (1990), pp. 381-385

Preview Full PDF 113 1881 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard